MAUDE Adverse Event Report: ARTHREX, INC. 4K C-MOUNT ARTHROSCOPE, 30°,4MM X152.5MM; ARTHROSCOPE AND ACCESSORIES

ARTHREX, INC. 4K C-MOUNT ARTHROSCOPE, 30°,4MM X152.5MM; ARTHROSCOPE AND ACCESSORIES
Model Number 4K C-MOUNT ARTHROSCOPE, 30°,4MM X152.5MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 04/02/2024, it was reported by a facility representative via sems-06529665 that an ar-3355-4031 scope's whole back piece fell apart.This occurred during use in a case with no patient impact.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is confirmed.One unpackaged ar-3355-4031 serial/batch number 15026730 was received for evaluation.Functional testing could not be conducted due to the damage to the device.A visual inspection indicated that the housing was damaged/disassembled.The most likely cause of the reported failure is wear and damage due to repeated use and/or reprocessing.

Brand Name
4K C-MOUNT ARTHROSCOPE, 30°,4MM X152.5MM
Common Device Name
ARTHROSCOPE AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19193847
Report Number1220246-2024-02474
Device Sequence Number8321133
Product Code HRX
UDI-Device Identifier00888867291751
UDI-Public00888867291751
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K080560
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4K C-MOUNT ARTHROSCOPE, 30°,4MM X152.5MM
Device Catalogue NumberAR-3355-4031
Device Lot Number15026730
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2024
Supplement Date Received by Manufacturer08/07/2024
Initial Report FDA Received Date04/26/2024
Supplement Report FDA Received Date08/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown